Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Can i stop taking medicine which i am taking from 2 years to overcome depression ?

Hi I have been taking Lamitor OD 50 and Celintra 20 since last 2 yrs. Now I feel i have overcome with my dipression. Can i stop the medicines. I am shifted to other city and unable to contact the old Doctor ...Please help.. Hi I have been taking Lamitor OD 50 and Celintra 20 since last 2 yrs. Now I feel i have overcome with my depression . Can i stop the medicines. I am shifted to other city and unable to contact the old Doctor...Please help..
Asked On : Sat, 25 Jun 2011
Answers:  2 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
  User's Response
hi!
thanks for query
nice to note that you have overcome your depression problem . sudden withdrawal of drugs can land you in a rebound depression & drug withdrawal effects .doses need to be tapered gradually . its better you see a psychiatrist in your city with all your past records & history .it will help you get your drugs tapered gradually & efficiently
Answered: Sat, 25 Jun 2011
I find this answer helpful
Psychiatrist Dr. Keerthish Shetty's  Response
Consult a psychiatrist in your new place and mutually decide on whether or not to continue the medication. If medication is stopped, you need to learn to recogize early symptoms (your doctor can advise you based on your proper diagnosis), so that treatment can be started promptly for quicker and better response in case of a relapse.
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor